Local h-Vectors of Quasi-Geometric and Barycentric Subdivisions

Martina Juhnke-Kubitzke*, Satoshi Murai, Richard Sieg

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we answer two questions on local h-vectors, which were asked by Athanasiadis. First, we characterize all possible local h-vectors of quasi-geometric subdivisions of a simplex. Second, we prove that the local γ-vector of the barycentric subdivision of any CW-regular subdivision of a simplex is nonnegative. Along the way, we derive a new recurrence formula for the derangement polynomials.

Original languageEnglish
Pages (from-to)364-379
Number of pages16
JournalDiscrete and Computational Geometry
Issue number2
Publication statusPublished - 2019 Mar 15


  • Barycentric subdivision
  • Local h-vector
  • Quasi-geometric subdivision
  • γ-vector

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Local h-Vectors of Quasi-Geometric and Barycentric Subdivisions'. Together they form a unique fingerprint.

Cite this